# SDR 2005UALA00711

- Difficulty date: July 22, 2005
- Submitted: August 2, 2005
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 16,545 hours, 3,886 cycles
- Engine: Pwa PW4077
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: A

## Discrepancy

SMOKE AND SMOKE ODOR IN FWD CABIN AND FLT DECK WITH VIBRATION IN FLOOR MID CABIN.  LT PACK AIR CYCLE MACHINE BLADES FOUND TO BE DAMAGED UPON INSPECTION.  ACM WAS SEIZED.  THE ACM AND DIFFUSER HOUSING WERE REPLACED.  HAMILTON REPORTED ROTOR FAN BLADES BROKEN AT ROOT.  ROOT CAUSE IS PENDING.
